# SDR USAA2014102900005

- Difficulty date: October 28, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 41,533 hours, 24,135 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT IS NOT SHOWING ARMED.  REMOVED DEBRIS IN HATCH HANDLE PANEL FROM RT OVERWING EXIT.
